Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 194, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 13, 2012, 6:22 PM CDT for Dallas County, Kaufman County, Texas. It was in force for 53 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2012, 6:22 PM CDT (23:22 UTC)
- Expired
- Jun 13, 2012, 7:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Dallas County, TX, Kaufman County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 72 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:23 PM CDT | HAIL 1.75 | 2 Ne University Park, TX | CONTINUOUS GOLFBALL HAIL FALLING 2 NE UNIVERSITY PARK |
| Jun 13, 6:23 PM CDT | HAIL 2 | University Park, TX | DAMAGE AT NORTHPARK CENTER DUE TO HAIL. SKYLIGHTS WERE BROKEN. |
| Jun 13, 6:24 PM CDT | HAIL 1 | Highland Park, TX | |
| Jun 13, 6:25 PM CDT | HAIL 2.5 | 5 N Dallas, TX | HWY 75 @ FOREST |
| Jun 13, 6:29 PM CDT | HAIL 2 | 4.5 N Dallas, TX | HWY 75 @ WALNUT HILL |
| Jun 13, 6:40 PM CDT | HAIL 1.75 | Dallas, TX | GOLFBALL HAIL IN UPTOWN DALLAS |
| Jun 13, 6:45 PM CDT | HAIL 1.5 | 4 Ne Dallas, TX | E OF WHITE ROCK LAKE |
| Jun 13, 6:45 PM CDT | HAIL 1.75 | 3 E Dallas, TX | I30 @ SAMUELS |
| Jun 13, 6:51 PM CDT | HAIL 1.75 | 4 E Daalllas, TX | I30 @ JIM MILLER RD |
| Jun 13, 7:05 PM CDT | HAIL 2.5 | 5 Ese Dallas, TX | BUCKNER BLVD @ BRUTON RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
966
WUUS54 KFWD 132322
SVRFWD
TXC113-257-140015-
/O.NEW.KFWD.SV.W.0194.120613T2322Z-120614T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CDT WED JUN 13 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 715 PM CDT
* AT 622 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
EAST OF UNIVERSITY PARK...MOVING SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DALLAS AROUND 630 PM...
MESQUITE AND SUNNYVALE AROUND 655 PM...
BALCH SPRINGS...HUTCHINS AND LANCASTER AROUND 705 PM...
SEAGOVILLE...FORNEY...CRANDALL AND COMBINE AROUND 715 PM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E NEAR MILE MARKER 427...
I-20 BETWEEN MILE MARKERS 460 AND 485...
I-30 BETWEEN MILE MARKERS 37 AND 57...
I-45 BETWEEN MILE MARKERS 271 AND 284...
I-635 BETWEEN MILE MARKERS 1 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3284 9652 3282 9652 3281 9648 3267 9632
3254 9650 3256 9679 3291 9682
TIME...MOT...LOC 2322Z 321DEG 14KT 3286 9671
$$2 follow-up statements
809
WWUS54 KFWD 132344
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 PM CDT WED JUN 13 2012
TXC113-257-140015-
/O.CON.KFWD.SV.W.0194.000000T0000Z-120614T0015Z/
DALLAS TX-KAUFMAN TX-
644 PM CDT WED JUN 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN KAUFMAN AND EASTERN DALLAS COUNTIES...
AT 644 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 3 MILES
EAST OF DOWNTOWN DALLAS...MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BALCH SPRINGS AND LANCASTER AROUND 705 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3284 9652 3282 9652 3281 9648 3267 9632
3254 9650 3256 9679 3291 9682
TIME...MOT...LOC 2344Z 321DEG 14KT 3277 9670
$$
DUNN239
WWUS54 KFWD 132357
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
657 PM CDT WED JUN 13 2012
TXC257-140007-
/O.CAN.KFWD.SV.W.0194.000000T0000Z-120614T0015Z/
KAUFMAN TX-
657 PM CDT WED JUN 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KAUFMAN COUNTY IS
CANCELLED...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 476 AND 485...
I-30 BETWEEN MILE MARKERS 53 AND 57...
I-635 BETWEEN MILE MARKERS 1 AND 11.
LAT...LON 3281 9653 3274 9652 3255 9653 3255 9663
3256 9679 3277 9681 3287 9681
TIME...MOT...LOC 2357Z 342DEG 15KT 3270 9667
$$
TXC113-140015-
/O.CON.KFWD.SV.W.0194.000000T0000Z-120614T0015Z/
DALLAS TX-
657 PM CDT WED JUN 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN DALLAS COUNTY...
AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 4 MILES
WEST OF BALCH SPRINGS...MOVING SOUTH AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HUTCHINS...SEAGOVILLE AND LANCASTER AROUND 710 PM CDT...
WILMER AROUND 715 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E NEAR MILE MARKER 427...
I-20 BETWEEN MILE MARKERS 460 AND 475...
I-30 BETWEEN MILE MARKERS 37 AND 52...
I-45 BETWEEN MILE MARKERS 271 AND 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3281 9653 3274 9652 3255 9653 3255 9663
3256 9679 3277 9681 3287 9681
TIME...MOT...LOC 2357Z 342DEG 15KT 3270 9667
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:15 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 13, 5:15 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 515 PM CDT WED JUN 13 2012 .UPDATE... CONVECTIVE OUTFLOW BOUNDARY RESIDES ACROSS THE NORTHERN PORTION OF THE METROPLEX THIS EVENING BEHIND COMPLEX OF RAIN/STORMS THAT HAS MOVED INTO THE ARKLATEX. CONVERGENCE ALONG THIS BOUNDARY HAS INTENSIFIED OVER THE LAST HOUR AND ONE THUNDERSTORM HAS DEVELOPED JUST WEST OF PLANO. LOCALLY RUN CONVECTIVE PARAMETERS INDICATES AN AXIS OF MODERATE INSTABILITY RIGHT UP INTO THE METROPLEX WITH LITTLE INHIBITION. THERE APPEARS TO BE LITTLE LARGE SCALE SUBSIDENCE IN THE WAKE OF THE EARLIER COMPLEX OF RAIN/STORMS BASED ON THE CU FIELD EXTENDING WELL BACK INTO NORTHWEST TEXAS. HIGH RESOLUTION GUIDANCE CONTINUES TO SUGGEST SOME DEVELOPMENT THROUGH LATE EVENING ACROSS THIS PART OF NORTH TEXAS SO WILL UP POPS A BIT THROUGH THE LATE EVENING HOURS. WILL ALSO HAVE TO WATCH THE CONVECTION ACROSS WEST TEXAS AS THIS SAME GUIDANCE INDICATES THE POTENTIAL FOR IT TO MOVE INTO THE WESTERN COUNTIES. WILL WATCH THIS OVER THE NEXT FEW HOURS AND ADJUST POPS OUT WEST IF IT APPEARS THAT IT WILL MAKE IT IN. DUNN && .PREV DISCUSSION... /ISSUED 325 PM CDT WED JUN 13 2012/ MCV CONTINUES TO MOVE EAST ALONG THE RED RIVER VALLEY THIS AFTERNOON. EXPECT THE REMAINING SHOWER ACTIVITY OVER THE NORTHEAST CWA TO CONTINUE UNTIL ABOUT 6 PM...THEN IT SHOULD MOVE EAST OF THE CWA. WE FEEL THE GFS PRECIPITATION OUTPUT WAS OVERDONE FOR TONIGHT AND THURSDAY WHEN COMPARED TO THE WRF...NAM...EC AND CANADIAN....THUS WE RELIED ON THE THESE MODEL SOLUTIONS AND OTHER HIGH RESOLUTION WRF REFLECTIVITY OUTPUT. SO WE WILL MAINTAIN ISOLATED CHANCES OVER THE NORTHEAST CWA THIS EVENING...THEN A SLIGHT CHANCE OVER THE NORTHEAST AND FAR EAST- CENTRAL COUNTIES LATE TONIGHT WHERE NOCTURNAL DEVELOPMENT IS POSSIBLE IF THE MCV TURNS MORE SOUTHEAST INTO EAST TEXAS PER SEVERAL MODEL SOLUTIONS. ALSO LATE TONIGHT...THERE IS A SLIGHT CHANCE THAT ANOTHER DYING MCS OVER WEST OKLAHOMA COULD PUSH SOME CONVECTION DOWN INTO THE WESTERN RED RIVER VALLEY. WILL MAINTAIN SOME LOW CHANCE POPS ALONG THE RED RIVER VALLEY COUNTIES AND NORTHEAST COUNTIES ON THURSDAY DUE TO THE POTENTIAL FOR AN OUTFLOW BOUNDARY NEAR THE RED RIVER AND LINGERING VORTICITY OVER EAST TEXAS. FOR THE REST OF THE FORECAST PERIOD...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...A LATE SEASON CUT OFF UPPER LOW DEVELOPS OVER SOUTHERN CALIFORNIA AND THEN RETROGRADES WESTWARD WHILE UPPER RIDGING BUILDS OVER THE SOUTHERN PLAINS AND MERGES WITH A PACIFIC RIDGE REPLACES THE RETROGRADING UPPER LOW. BY EARLY NEXT WEEK...THE UPPER HIGH WILL SLIDE WESTWARD AND LEAVE NORTH TEXAS UNDER WEAK LOW PRESSURE ALOFT THE REST OF NEXT WEEK. LONG RANGE MODELS OF THE PAST SEVERAL RUNS ARE INDICATING A TROPICAL SYSTEM DEVELOPING NEAR YUCATAN ON WEDNESDAY THAT MOVES NORTHWARD TOWARD THE TEXAS OR LOUISIANA COAST BY NEXT WEEKEND. TEMPERATURES WILL BE NEAR NORMAL THE NEXT FEW DAYS...THEN SLIGHTLY WARMER NEXT WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 92 74 92 73 / 20 5 5 5 5 WACO, TX 73 93 73 93 72 / 10 5 5 5 5 PARIS, TX 69 90 70 90 69 / 30 20 5 5 5 DENTON, TX 72 91 73 91 72 / 20 5 5 5 5 MCKINNEY, TX 71 91 72 91 71 / 30 5 5 5 5 DALLAS, TX 74 92 74 92 73 / 20 5 5 5 5 TERRELL, TX 71 91 73 92 71 / 20 5 5 5 5 CORSICANA, TX 72 92 73 92 72 / 10 5 5 5 5 TEMPLE, TX 74 93 73 93 71 / 10 5 5 5 5 MINERAL WELLS, TX 73 92 71 92 70 / 10 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 13, 6:02 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 602 PM CDT WED JUN 13 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 602 PM CDT WED JUN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ALONG AND NORTH OF A LINE FROM BOWIE TO FORT WORTH TO CANTON THROUGH LATE THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY ALONG THE IMMEDIATE RED RIVER VALLEY INTO FAR EASTERN NORTH TEXAS. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH LATE EVENING ACROSS THE NORTHERN HALF OF NORTH TEXAS. DUNN
In the hours before
Special weather statement, Jun 13, 5:28 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
528 PM CDT WED JUN 13 2012
TXZ103-104-119-132300-
DALLAS TX-DENTON TX-COLLIN TX-
528 PM CDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN COLLIN COUNTY
NORTHERN DALLAS COUNTY
SOUTHEASTERN DENTON COUNTY
AT 528 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF CARROLLTON...MOVING EAST AT
15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...ALLEN...
CARROLLTON...COPPELL...FAIRVIEW...FARMERS BRANCH...FRISCO...
GARLAND...HEBRON...HICKORY CREEK...LAKE DALLAS...LEWISVILLE...
LUCAS...MURPHY...PARKER...PLANO...RICHARDSON...ROWLETT...SACHSE...THE
COLONY AND LAKE LEWISVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3296 9652 3288 9652 3293 9703 3299 9704
3314 9703 3316 9657
TIME...MOT...LOC 2228Z 273DEG 8KT 3302 9687Local storm report, Jun 13, 5:52 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 1 SW PLANO 33.01N 96.73W
06/13/2012 E1.75 INCH COLLIN TX AMATEUR RADIO
1MI SW OF PLANOLocal storm report, Jun 13, 5:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL PLANO 33.02N 96.72W
06/13/2012 M2.00 INCH COLLIN TX PUBLIC
PRESTON RD NEAR COLLIN/DALLAS LINELocal storm report, Jun 13, 6:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL PLANO 33.02N 96.72W
06/13/2012 M1.75 INCH COLLIN TX EMERGENCY MNGR
GOLFBALL HAIL AT TRINITY MILLS/DALLAS NORTH TOLLWAYLocal storm report, Jun 13, 6:10 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 5 N DALLAS 32.84N 96.78W
06/13/2012 E1.00 INCH DALLAS TX AMATEUR RADIO
HWY 75 @ FORESTLocal storm report, Jun 13, 6:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 5 N DALLAS 32.84N 96.78W
06/13/2012 E1.50 INCH DALLAS TX AMATEUR RADIO
HWY 75 @ FORESTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 4:08 AM CDT | Special Weather Statement | FWD | Young | 37 min |
| Jun 13, 4:20 AM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| Jun 13, 5:28 PM CDT | Special Weather Statement | FWD | Collin | 32 min |
| Jun 13, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 65 min |
| Jun 13, 6:23 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.